Alert archive / Mississippi / Tornado Warnings in 2025

Tornado Warning 128, NWS Memphis, TN

April 5, 20256 counties in Mississippi

NWS Memphis, TN issued this tornado warning at Apr 5, 2025, 7:14 PM CDT for 6 counties in Mississippi. It was in force for 46 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2025, 7:14 PM CDT (00:14 UTC)
Expired
Apr 5, 2025, 8:00 PM CDT
In force
46 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Itawamba County, MS, Lee County, MS, Pontotoc County, MS, Prentiss County, MS, Tippah County, MS, Union County, MS

The radar

The Columbus AFB radar (KGWX), 77 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 7:20 PM CDTTSTM WND DMG4 Ese New Albany, MSReported multiple trees down along Mississippi Highway 348 in New Albany, MS. Possible tornado.
Apr 5, 7:30 PM CDTHAIL 1.751 Nnw Blue Springs, MS
Apr 5, 7:31 PM CDTTSTM WND DMG1 Ssw Blue Springs, MSLarge tree and power lines down on County Road 209 near Highway 9. Possible tornado.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 4:50 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 0.2 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2025-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 291 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2025-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
291 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1358 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

131 
WFUS54 KMEG 060014
TORMEG
MSC057-081-115-117-139-145-060100-
/O.NEW.KMEG.TO.W.0128.250406T0014Z-250406T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
714 PM CDT Sat Apr 5 2025

The National Weather Service in Memphis has issued a

* Tornado Warning for...
  Northeastern Pontotoc County in northeastern Mississippi...
  Union County in northeastern Mississippi...
  Northwestern Itawamba County in northeastern Mississippi...
  Northern Lee County in northeastern Mississippi...
  Southeastern Tippah County in northeastern Mississippi...
  Western Prentiss County in northeastern Mississippi...

* Until 800 PM CDT.

* At 714 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Ecru, or near Pontotoc, moving east at 50 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Shari, Graham, Esperanza, Endville, Keownville, New Harmony, Pratts
  Friendship, Rough Edge, Glenfield, Beech Springs, Union Hill, Ecru,
  Martintown, Alpine, Blackland, Buchannan, Corrona, Graves, Unity,
  and Springville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3422 8912 3442 8918 3475 8870 3438 8838
TIME...MOT...LOC 0014Z 253DEG 42KT 3434 8906 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

JAB
4 follow-up statements
974 
WWUS54 KMEG 060023
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
723 PM CDT Sat Apr 5 2025

MSC057-081-115-117-139-145-060100-
/O.CON.KMEG.TO.W.0128.000000T0000Z-250406T0100Z/
Pontotoc MS-Union MS-Itawamba MS-Lee MS-Tippah MS-Prentiss MS-
723 PM CDT Sat Apr 5 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN PONTOTOC...EASTERN UNION...NORTHWESTERN ITAWAMBA...
NORTHERN LEE...SOUTHEASTERN TIPPAH AND WESTERN PRENTISS COUNTIES...

At 723 PM CDT, a severe thunderstorm capable of producing a tornado
was located over New Harmony, or 7 miles southeast of New Albany,
moving northeast at 45 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Graham, Keownville, New Harmony, Pratts Friendship, Glenfield, Union
Hill, Ecru, Martintown, Alpine, Blackland, Corrona, Graves, Unity,
Parks, Frankstown, Bethany, Saltillo, Jericho, Cherry Creek, and
Branyan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3431 8906 3446 8912 3475 8870 3438 8838
TIME...MOT...LOC 0023Z 243DEG 41KT 3440 8896 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

JAB
871 
WWUS54 KMEG 060034
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
734 PM CDT Sat Apr 5 2025

MSC115-060044-
/O.CAN.KMEG.TO.W.0128.000000T0000Z-250406T0100Z/
Pontotoc MS-
734 PM CDT Sat Apr 5 2025

...THE TORNADO WARNING FOR NORTHEASTERN PONTOTOC COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until midnight CDT for northeastern
Mississippi.

&&

LAT...LON 3438 8838 3435 8882 3436 8883 3436 8893
      3438 8893 3438 8899 3447 8904 3471 8868
TIME...MOT...LOC 0034Z 253DEG 42KT 3443 8883 

$$

MSC057-081-117-139-145-060100-
/O.CON.KMEG.TO.W.0128.000000T0000Z-250406T0100Z/
Union MS-Itawamba MS-Lee MS-Tippah MS-Prentiss MS-
734 PM CDT Sat Apr 5 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR EASTERN
UNION...NORTHWESTERN ITAWAMBA...NORTHERN LEE...SOUTHEASTERN TIPPAH
AND SOUTHWESTERN PRENTISS COUNTIES...

At 734 PM CDT, a severe thunderstorm capable of producing a tornado
was located near New Harmony, or 11 miles east of New Albany, moving
east at 50 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Saltillo, Graham, Jericho, Branyan, Ellistown, Kirkville, Jug Fork,
Baker, Keownville, Baldwyn, Geeville, Locum, New Harmony, Wheeler,
Pratts Friendship, Union Hill, Wallerville, Chapelville, Alpine, and
Blackland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3438 8838 3435 8882 3436 8883 3436 8893
      3438 8893 3438 8899 3447 8904 3471 8868
TIME...MOT...LOC 0034Z 253DEG 42KT 3443 8883 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

JAB
295 
WWUS54 KMEG 060039
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
739 PM CDT Sat Apr 5 2025

MSC057-081-117-139-145-060100-
/O.CON.KMEG.TO.W.0128.000000T0000Z-250406T0100Z/
Union MS-Itawamba MS-Lee MS-Tippah MS-Prentiss MS-
739 PM CDT Sat Apr 5 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR EASTERN
UNION...NORTHWESTERN ITAWAMBA...NORTHERN LEE...SOUTHEASTERN TIPPAH
AND SOUTHWESTERN PRENTISS COUNTIES...

At 739 PM CDT, a confirmed large and extremely dangerous tornado was
located over Blair, or 7 miles southwest of Baldwyn, moving east at
50 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Weather spotters confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

Locations impacted include...
Saltillo, Graham, Jericho, Branyan, Ellistown, Kirkville, Jug Fork,
Keownville, Baldwyn, Geeville, Locum, Wheeler, Pratts Friendship,
Chapelville, Alpine, Blackland, Birmingham, Corrona, Graves, and
Unity.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a storm shelter or an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3438 8838 3437 8885 3454 8894 3471 8868
TIME...MOT...LOC 0039Z 253DEG 42KT 3445 8876 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.75 IN

$$

JAB
315 
WWUS54 KMEG 060053
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
753 PM CDT Sat Apr 5 2025

MSC057-081-117-139-145-060100-
/O.CON.KMEG.TO.W.0128.000000T0000Z-250406T0100Z/
Union MS-Itawamba MS-Lee MS-Tippah MS-Prentiss MS-
753 PM CDT Sat Apr 5 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR EASTERN
UNION...NORTHWESTERN ITAWAMBA...NORTHERN LEE...SOUTHEASTERN TIPPAH
AND SOUTHWESTERN PRENTISS COUNTIES...

At 753 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Pratts Friendship, or near Baldwyn, moving east at
50 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Saltillo, Graham, Jericho, Branyan, Ellistown, Kirkville, Jug Fork,
Keownville, Baldwyn, Geeville, Locum, Wheeler, Pratts Friendship,
Chapelville, Alpine, Blackland, Birmingham, Corrona, Graves, and
Unity.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3438 8838 3437 8885 3454 8894 3471 8868
TIME...MOT...LOC 0053Z 253DEG 42KT 3450 8857 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

JAB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Apr 5, 4:02 PM CDT, 3 hours 12 minutes earlier. Its key messages:

  • Updated at 401 PM CDT Sat Apr 5 2025 -A High Risk of excessive rainfall is in effect through tonight. Total rainfall amounts of 10 to 15 inches along and north of a Helena- West Helena to Holly Springs, MS to Savannah, TN line. This is not your average flood risk. Generational flooding with devastating impacts continue across much of the Midsouth. -Severe storms and excessive rainfall are expected to continue into tonight. -An Moderate Risk of severe weather is in effect for much of the Mid- South into tonight.
Area forecast discussion, Apr 5, 4:02 PM CDT, 3 hours 12 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
402 PM CDT Sat Apr 5 2025

...New DISCUSSION...

.KEY MESSAGES...
Updated at 401 PM CDT Sat Apr 5 2025

-A High Risk of excessive rainfall is in effect through tonight.
 Total rainfall amounts of 10 to 15 inches along and north of a
 Helena- West Helena to Holly Springs, MS to Savannah, TN line.
 This is not your average flood risk. Generational flooding with
 devastating impacts continue across much of the Midsouth.

-Severe storms and excessive rainfall are expected to continue
 into tonight.

-An Moderate  Risk of severe weather is in effect for much of the
 Mid- South into tonight.

&&

.DISCUSSION...
(This evening through next Friday)
Issued at 401 PM CDT Sat Apr 5 2025

Generational Flooding continues to have devastating impacts
across a large portion of the Midsouth and will continue through
much of the night. Additionally, a risk of tornadoes continues
across much of north Mississippi. Conditions should improve Sunday
with cooler dry conditions expected next week.

.MESOSCALE UPDATE FOR Tornado Watch...
Issued at 1006 AM CDT Sat Apr 5 2025

A quasi stationary boundary bisects the Midsouth generally along
the Interstate 40 Corridor. Short term guidance is pretty
aggressive in surging this feature to the north in response to an
approaching shortwave moving into north Louisiana. Latest obs
indicate that this is already happening. As a result it is a bit
uncertain how far north a tornado threat really exists, but we
decided to error on the side of caution and include all but 5 of
our northwest counties. Later this evening, as the disturbance
approaches the Mississippi River Valley, the front will abruptly
stall and return south-southeast sweeping across most of the
Midsouth before midnight. Conditions are most favorable for
tornadoes from midday through the afternoon hours in west
Tennessee south of I-40 and north Mississippi where the airmass is
undisturbed or less worked over than farther north.

Flooding and Flash flooding also remain a major threat. Flash
flooding warnings are already in effect for much of the Midsouth
with additional warnings expected. Flooding will likely become the
more significant threat later this evening and overnight.

30/Sirmon

&&

&&

.AVIATION...
(18Z TAFS)
Issued at 1259 PM CDT Sat Apr 5 2025

A boundary extending across the area will slowly advance
southeastward this afternoon and evening. Showers and thunderstorms
will continue this afternoon mainly along and northwest of the
boundary at JBR, MKL and MEM. Activity will eventually push into TUP
this evening. A period of stronger storms is possible at MEM and MKL
this afternoon and at TUP this evening. Ceilings will lower north of
the boundary becoming IFR conditions. After the thunderstorms push
east this evening, expect leftover showers to linger through the
period before tapering off Sunday. Expect gusty south winds south of
the boundary with NE winds overspreading the area as the boundary
gradually shifts southeastward.

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through Sunday morning for ARZ009-018-026>028-035-
     036-048-049-058.

MO...Flood Watch through Sunday morning for MOZ113-115.

MS...Flood Watch through Sunday morning for MSZ001>005-007-008-
     010>014-020.

     Flood Watch through Sunday afternoon for MSZ006-009-015>017-
     021>024.

TN...Flood Watch through Sunday morning for TNZ001>004-019>022-
     048>055-088>092.

&&

PUBLIC FORECAST...JDS
AVIATION...SWC

In the hours before

Local storm report, Apr 5, 2:50 PM CDT, 4 hours 24 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
250 PM CDT Sat Apr 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0249 PM     Flash Flood      2 NW Dresden            36.30N 88.71W
04/05/2025                   Weakley            TN   Public

            Streets and Highways flooded in Dresden.

&&
Local storm report, Apr 5, 4:19 PM CDT, 2 hours 55 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
419 PM CDT Sat Apr 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     Tstm Wnd Dmg     2 WNW Blue Goose        35.71N 88.62W
04/05/2025                   Madison            TN   Broadcast Media

            A large tree down across Highway 412 near
            Highway 152.

&&

MJ
Local storm report, Apr 5, 4:29 PM CDT, 2 hours 45 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
429 PM CDT Sat Apr 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     Tstm Wnd Dmg     4 S Holladay            35.82N 88.13W
04/05/2025                   Decatur            TN   Trained Spotter

            Tree down across powerlines at Yellow
            Springs Rd and Hohammer Rd.

&&

MJ
Local storm report, Apr 5, 5:09 PM CDT, 2 hours 5 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
509 PM CDT Sat Apr 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     Tstm Wnd Gst     7 SE Glendora           33.75N 90.21W
04/05/2025  M85 MPH          Tallahatchie       MS   Public

            Davis weather station measured 85 mph gust
            in the Philipp community.

&&

MJ
Local storm report, Apr 5, 5:10 PM CDT, 2 hours 4 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
510 PM CDT Sat Apr 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 PM     Hail             2 N Milan               35.94N 88.75W
04/05/2025  M0.75 Inch       Gibson             TN   Public

            mPING report.

&&

MJ
Local storm report, Apr 5, 6:13 PM CDT, 1 hour 1 minute before
Preliminary Local Storm Report
National Weather Service Memphis TN
613 PM CDT Sat Apr 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     Tstm Wnd Dmg     3 ENE Water Valley      34.19N 89.59W
04/05/2025                   Yalobusha          MS   Storm Chaser

            Trees and power lines down.

&&

MJ

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 7:09 PM CDTTornado Warning Tornado observedConsiderable damage threatMEGAlcorn, Prentiss, Tippah, Union51 min
Apr 5, 7:39 PM CDTTornado Warning Considerable damage threatMEGAlcorn, Prentiss, Tishomingo51 min
Apr 5, 7:42 PM CDTTornado WarningMEGCalhoun, Chickasaw, Lafayette, Pontotoc, Yalobusha48 min
Apr 5, 7:43 PM CDTTornado Warning Tornado observedConsiderable damage threatMEGItawamba, Lee, Prentiss, Union32 min
Apr 5, 7:47 PM CDTFlash Flood WarningMEGAlcorn, Benton, Prentiss, Tippah, Tishomingo, Union11 hr
Apr 5, 8:12 PM CDTTornado Warning Tornado observedMEGAlcorn, Prentiss, Tishomingo48 min
Apr 5, 8:19 PM CDTTornado WarningMEGAlcorn, Calhoun, Chickasaw, Lafayette, Lee, Pontotoc and 3 more41 min
Apr 5, 8:25 PM CDTFlash Flood WarningMEGBenton, Calhoun, Chickasaw, Coahoma, Lafayette, Marshall and 6 more9 hr
Apr 5, 8:53 PM CDTTornado WarningMEGAlcorn, Itawamba, Lee, Pontotoc, Prentiss, Tippah and 2 more52 min
Apr 5, 9:39 PM CDTSevere Thunderstorm WarningMEGItawamba, Prentiss, Tishomingo25 min
Apr 5, 9:47 PM CDTTornado Warning Tornado observedMEGTishomingo13 min
Apr 5, 9:57 PM CDTFlash Flood WarningMEGBenton, Coahoma, DeSoto, Lafayette, Marshall, Panola and 3 more5 hr
Apr 5, 10:10 PM CDTTornado WarningMEGCalhoun, Chickasaw, Lee, Pontotoc39 min
Apr 5, 10:18 PM CDTRiver Flood WarningMEGTunica24 days
Apr 5, 10:19 PM CDTRiver Flood AdvisoryMEGDeSoto57 hr
Apr 5, 10:20 PM CDTRiver Flood AdvisoryMEGCoahoma, Tunica6 days
Apr 5, 10:25 PM CDTSevere Thunderstorm WarningMEGItawamba, Lee, Prentiss31 min
Apr 5, 10:31 PM CDTRiver Flood WarningMEGLafayette13 hr
Apr 5, 10:31 PM CDTTornado WarningMEGItawamba, Lee19 min
Apr 5, 11:18 PM CDTFlash Flood WarningMEGItawamba, Lee, Prentiss, Tishomingo3 hr
Apr 6, 2:14 AM CDTFlash Flood WarningMEGMonroe7 hr
Apr 6, 2:21 AM CDTFlash Flood WarningMEGChickasaw, Itawamba, Lee, Monroe, Prentiss, Tishomingo7 hr
Apr 6, 2:54 AM CDTAreal Flood WarningMEGBenton, Coahoma, DeSoto, Lafayette, Marshall, Panola and 3 more15 hr
Apr 6, 5:13 AM CDTAreal Flood WarningMEGBenton, Coahoma, Lafayette, Marshall, Panola, Quitman and 3 more13 hr
Apr 6, 5:15 AM CDTFlash Flood WarningMEGCalhoun, Chickasaw, Lafayette, Panola, Pontotoc, Yalobusha3 hr
Apr 6, 5:22 AM CDTRiver Flood WarningMEGLee5 hr
Apr 6, 5:45 AM CDTAreal Flood WarningMEGAlcorn, Benton, Tippah, Tishomingo12 hr
Apr 6, 6:39 AM CDTRiver Flood WarningMEGCalhoun12 hr
Apr 6, 6:45 AM CDTAreal Flood WarningMEGAlcorn, Benton, Lafayette, Lee, Pontotoc, Prentiss and 3 more11 hr
Apr 6, 8:26 AM CDTAreal Flood WarningMEGCalhoun, Chickasaw, Lafayette, Lee, Panola, Pontotoc and 3 more10 hr
Apr 6, 8:57 AM CDTAreal Flood WarningMEGAlcorn, Chickasaw, Itawamba, Lee, Monroe, Pontotoc and 3 more9 hr

Nearby

Tornado Warnings in Mississippi, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.